Hi, I am 28 years Old Un married girl, I am a virgin, have not done sex yet & I am facing a problem of Light Brown or sometimes dark brown colour discharge from Vagina from last One year. I visited Doctor as well. She said it might be an infection , so she recommended a combination of anti-biotics[Azithromycin (250 mg)6Capsules, Secnidazole(1000 gms)2tablets & Fluconazole(150 mg)1 capsule] to remove the infection. After having this medicine, the discharge was stopped for a couple of days, then I got my periods then everything was normal , my white discharge was started as normal for one week. Then again I got the same brown colour discharge from Vagina. I am very much worried, that what is the main reason behind this brown colour discharge. I used to put Tissue paper against my vagina in order to know abt my periods. So is this infection is due to putting Tissue Paper all the time in front of my Vagina?? Because I have read somwhere that Vaginal organs also need to breath?? Plzz reply... I am very worried...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.